# SDR SWAA040254

- Difficulty date: January 26, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,334 hours, 45,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FLOOR TRACK LOOSE AT ROW 8.  REMOVED AND REPLACED EEPLS FLOOR STRIP PER MM.
